# SDR SWIA201437902

- Difficulty date: May 19, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 28,125 hours, 23,010 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE, INBD CAP CHAFED, C-CHECK, BLENDED CHAFED AREA ORIGINAL MATERIAL THICKNESS IS .050 MATERIAL REMOVED IS .016 REMAINING MATERIAL IS .034 WITIN LIMITS IAW REO.
